Computations of Witt Groups of Finite Groups.
Mathematische Annalen, Tome 241 (1979), pp. 129-158
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1979__241_163258,
author = {Manfred Kolster},
title = {Computations of {Witt} {Groups} of {Finite} {Groups.}},
journal = {Mathematische Annalen},
pages = {129--158},
year = {1979},
volume = {241},
zbl = {0409.12020},
url = {http://geodesic.mathdoc.fr/item/MAN_1979__241_163258/}
}
Manfred Kolster. Computations of Witt Groups of Finite Groups.. Mathematische Annalen, Tome 241 (1979), pp. 129-158. http://geodesic.mathdoc.fr/item/MAN_1979__241_163258/